# SDR UIEA200800161

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,764 hours, 19,063 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B ELEVATOR HAS A 2.0 INCH CRACK AT TRAILING EDGE OF ELEVATOR STA 154.0, CAUSED BY GROUND EQUIPMENT.  ACCOMPLISHED INTERIM REPAIR AS PER B747-200 SRM 51-40-09 FIG 8, SHEETS 1 AND 2, AND SRM 51-40-15.  REFERENCE EO 4755A062, TO ACCOMPLISH REPEAT INSPECTIONS AT EVERY A-CHECK UNTIL PART 3 PERMANENT REPAIR IS ACCOMPLISHED AT C-CHECK.
